Probabilistic approaches to better quantifying the results of epidemiologic studies

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Probabilistic approaches to better quantifying the results of epidemiologic studies

TitleProbabilistic approaches to better quantifying the results of epidemiologic studies
Publication TypeJournal Article
Year of Publication2010
AuthorsGustafson, P, McCandless, LC
JournalInternational Journal of Environmental Research and Public Health
Volume7
Pagination1520-1539
DOI10.3390/ijerph7041520